# SDR HEEA063452

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RS
- Make and model: Bolkms BO105CBS
- Aircraft serial: S670
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515150
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,909 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD ABRASION STRIP HAD SEPARATION ON THE OUTBOARD END OF THE STRIP.
